# SDR REXA2024102901155

- Difficulty date: January 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: CC67014772
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB IS CHAFED REMOVED AND REPLACED NEW SERVICEABLE PANEL 684EB (PN CC670-1477-2) IAW CRJ900 SRM 51-40-11-001-001-A01
